# SDR CA970311046

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Belt
- Part number: 369D25623
- Condition: Damaged
- Location: Oil Cooler Fan
- Part time: 410 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT HEARD GROWLING NOISE. INSEPCTION FOUND SEVERAL TEETH MISSING AND BELT CLOSE TO FAILURE.
